# SDR YADA20170905001

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N119AX
- Make and model: Beech 1900C
- Aircraft serial: UC43
- Aircraft time: 23,958 hours, 22,622 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Contaminated
- Location: Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE ELEVATOR (PITCH) FROZE OR BOUND UP WHILE IN CRUISE FLIGHT FROM (ANC) FLYING INTO (SDP). MECHANIC REMOVED FLOOR BOARDS IN TAIL SECTION AND INSPECTED PULLEYS AND CABLES. FOUND PUDDLES OF WATER IN ZONES 5&6 AND ALSO BY ELEVATOR PULLEYS JUST AFT OF AFT PRESSURE BULKHEAD. WATER WAS CLEANED AND REMOVED FROM AREAS, FUNCTIONAL CHECK OF FLIGHT CONTROLS WERE SUCCESSFUL.
